# SDR DALA1148929015

- Difficulty date: August 17, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 46,070 hours, 36,764 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STRINGER 29L BETWEEN STA 1322/1338 END OF STRINGER IS EXFIOLIATED.  INSTALLED NEW CLIP FITTING AND NEW SECTION STRINGER STA 1315 TO 1338 PER MD80 SRM 53-30-5 PAR7 AND 51-30-2 PAR 1.  MACHINED LONGER O/B SPLICE FITTING STR 29L STA 1315 REF SRM 53-05.  INSTALLED MACHINED SPLICE AT FS 1315 LONG 29L IAW MD80 SRM 53-02 FIG 18 IN AFR BAY.  AT SAA/SAT DURING HMV ON N/R 203015.
